MathSciNet Relay Station
MathSciNet bibliographic data
MR589131 (82a:17009) 17B30
Corwin, Lawrence; Greenleaf, Frederick P. Rationally varying polarizing subalgebras in nilpotent Lie algebras. Proc. Amer. Math. Soc. 81 (1981), no. 1, 27–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement